Bayesian modelling of integer data using the generalised Poisson difference distribution

Shahtahmassebi, G. ORCID: 0000-0002-0630-2750 and Moyeed, R., 2014. Bayesian modelling of integer data using the generalised Poisson difference distribution. International Journal of Statistics and Probability, 3 (1), pp. 35-48. ISSN 1927-7040

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Statistics and Probability
Creators: Shahtahmassebi, G. and Moyeed, R.
Publisher: Canadian Center of Science and Education
Date: 2014
Volume: 3
Number: 1
ISSN: 1927-7040
Identifiers:
NumberType
10.5539/ijsp.v3n1p35DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:56
Last Modified: 09 Jun 2017 13:15
URI: http://irep.ntu.ac.uk/id/eprint/5265

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year